# SDR GTIA2019120234829

- Difficulty date: December 2, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 24,951 hours, 11,346 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR BOTTLE ASSISTANCE REQUIRE SERVICE -SERVICE R1 DOOR BOTTLE ASSISTANCE TO PROPER LEVEL IAW AMM 52-10-00
